Embedding of an additive category into a category with direct products
Doklady Akademii Nauk, Tome 132 (1960) no. 6, pp. 1235-1237
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_6_a2,
author = {I. E. Burmistrovich},
title = {Embedding of an additive category into a category with direct products},
journal = {Doklady Akademii Nauk},
pages = {1235--1237},
year = {1960},
volume = {132},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_6_a2/}
}
I. E. Burmistrovich. Embedding of an additive category into a category with direct products. Doklady Akademii Nauk, Tome 132 (1960) no. 6, pp. 1235-1237. http://geodesic.mathdoc.fr/item/DAN_1960_132_6_a2/